# SDR SWAA2021092118172

- Difficulty date: September 16, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING BLACK EMERGENCY EVACUATION ARROW ON SPOILER #7 ; 2021-384569 / [01] RESTORED PAINT BLACK EMERGENCY EVACUATION ARROW ON SPOILER #7 IAW B737-700 AMM 51-21-97-370-802; [02] RESTORED PAINT BLACK EMERGENCY EVACUATION ARROW ON SPOILER #7 IAW B737-700 AMM 51-21-97-370-802 AND DWG-11200003 REV F; [03] TASK CARD COMPLETE.
